# SDR UALA2009111803592

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 23,560 hours, 10,630 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPERATIONAL TEST, GOT EPSU BATTERY EMER R MESSAGE ON CIDS.  REPLACED BATTERY OF POWER SUPPLY 12WL RT EMERGENCY LIGHT, OPS TEST NORMAL.
